Juan Luis Vazquez
Juan Luis Vazquez
Emeritus Professor of Mathematics, Universidad Autonoma de Madrid, Spain
Verified email at - Homepage
Cited by
Cited by
The porous medium equation: mathematical theory
JL Vázquez
Clarendon Press, 2006
A strong maximum principle for some quasilinear elliptic equations
JL Vázquez
Applied mathematics and optimization 12, 191-202, 1984
An -theory of existence and uniqueness of solutions of nonlinear elliptic equations
P Bénilan, L Boccardo, T Gallouët, R Gariepy, M Pierre, JL Vázquez
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 22 (2), 241-273, 1995
Blow-up solutions of some nonlinear elliptic problems
H Brezis, JL Vázquez
Rev. Mat. Univ. Complut. Madrid 10 (2), 443-469, 1997
Smoothing and decay estimates for nonlinear diffusion equations: equations of porous medium type
JL Vázquez
OUP Oxford, 2006
The problem of blow-up in nonlinear parabolic equations
VA Galaktionov, JL Vázquez
Discrete and continuous dynamical systems 8 (2), 399-434, 2002
The Hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential
JL Vazquez, E Zuazua
Journal of Functional Analysis 173 (1), 103-153, 2000
Continuation of blowup solutions of nonlinear heat equations in several space dimensions
VA Galaktionov, JL Vazquez
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1997
On the equation of turbulent filtration in one-dimensional porous media
JR Esteban, JL Vázquez
Nonlinear Anal 10 (11), 1303-1325, 1986
A fractional porous medium equation
A De Pablo, F Quirós, A Rodríguez, JL Vázquez
Advances in Mathematics 226 (2), 1378-1409, 2011
Nonlinear porous medium flow with fractional potential pressure
LA Caffarelli, JL Vazquez
arXiv preprint arXiv:1001.0410, 2010
An introduction to the mathematical theory of the porous medium equation
JL Vázquez
Shape optimization and free boundaries, 347-389, 1992
A general fractional porous medium equation
A De Pablo, F Quirós, A Rodríguez, JL Vázquez
Communications on Pure and Applied Mathematics 65 (9), 1242-1284, 2012
Nonlinear diffusion with fractional Laplacian operators
JL Vázquez
Nonlinear partial differential equations: the Abel Symposium 2010, 271-298, 2012
Asymptotic behaviour for the porous medium equation posed in the whole space
JL Vázquez
Nonlinear Evolution Equations and Related Topics: Dedicated to Philippe …, 2003
Fundamental solutions and asymptotic behaviour for the p-Laplacian equation.
S Kamin, JL Vázquez
Revista Matemática Iberoamericana 4 (2), 339-354, 1988
Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators
JL Vázquez
arXiv preprint arXiv:1401.3640, 2014
Nonlinear elliptic equations in RN without growth restrictions on the data
L Boccardo, T Gallouët, JL Vázquez
Journal of Differential Equations 105 (2), 334-363, 1993
The Hele–Shaw asymptotics for mechanical models of tumor growth
B Perthame, F Quirós, JL Vázquez
Archive for Rational Mechanics and Analysis 212, 93-127, 2014
Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
M Bonforte, Y Sire, JL Vázquez
arXiv preprint arXiv:1404.6195, 2014
The system can't perform the operation now. Try again later.
Articles 1–20